MAUDE Adverse Event Report: Abbott Medical Orion RC SCS IPG; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

Abbott Medical Orion RC SCS IPG; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number 32400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 08/31/2026
Type of Reportable Event Other
Event or Problem Description
It was reported that the patient experienced pain at the ipg site.As a result, surgical intervention was undertaken on (b)(6) 2026 wherein the ipg was repositioned to address the issue.
 
Additional Manufacturer Narrative
Date of event and patient's weight are estimated.

Brand Name
Orion RC SCS IPG
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer (Section G)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50917003
Report Number1627487-2026-10298
Device Sequence Number5370289
Product Code LGW
UDI-Device Identifier05415067040763
UDI-Public(01)05415067040763(10)T00007677(17)271108
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number32400
Device Catalogue Number32400
Device Lot NumberT00007677
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/28/2026
Supplement Report FDA Received Date10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS LEAD.
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight150 LB